Alert archive / Mississippi / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 91, NWS Jackson, MS

April 6, 20195 counties in Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Apr 6, 2019, 9:29 PM CDT for 5 counties in Mississippi. It was in force for 27 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 6, 2019, 9:29 PM CDT (02:29 UTC)
Expired
Apr 6, 2019, 9:56 PM CDT
In force
27 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Carroll County, MS, Holmes County, MS, Humphreys County, MS, Leflore County, MS, Sunflower County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 111 km from the middle of the area, began a volume at 02:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 6, 9:35 PM CDTHAIL 1.25Silver City, MSHAIL JUST LARGER THAN QUARTER SIZE FELL AT THE HUMPHREYS COUNTY COUNTRY CLUB.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 2.5 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2019-04-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 150 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2019-04-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 60 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
150 J/kg
Mixed-layer CIN
-296 J/kg
Mixed-layer LCL
1039 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
60 m²/s²
0-3 km storm-relative helicity
104 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.5

Open this sounding in Storm Lab

The text

As transmitted.

038 
WUUS54 KJAN 070229
SVRJAN
MSC015-051-053-083-133-070315-
/O.NEW.KJAN.SV.W.0091.190407T0229Z-190407T0315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
929 PM CDT SAT APR 6 2019

The National Weather Service in Jackson has issued a

* Severe Thunderstorm Warning for...
  Southeastern Sunflower County in northwestern Mississippi...
  Northwestern Holmes County in central Mississippi...
  Southwestern Carroll County in north central Mississippi...
  Leflore County in north central Mississippi...
  Humphreys County in central Mississippi...

* Until 1015 PM CDT.

* At 929 PM CDT, a severe thunderstorm was located near Belzoni,
  moving north at 55 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Isola around 935 PM CDT.
  Swiftown around 945 PM CDT.
  Moorhead around 950 PM CDT.
  Quito around 955 PM CDT.
  Itta Bena around 1000 PM CDT.

Other locations impacted by this severe thunderstorm include Silver
City, Schlater, Morgan City and Cruger.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3337 8992 3301 9033 3302 9034 3301 9036
      3301 9043 3312 9070 3314 9070 3315 9069
      3317 9068 3319 9069 3320 9068 3322 9071
      3368 9034
TIME...MOT...LOC 0229Z 197DEG 48KT 3313 9050 

HAIL...1.00IN
WIND...60MPH
 
$$

JM
2 follow-up statements
223 
WWUS54 KJAN 070248
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
948 PM CDT SAT APR 6 2019

MSC133-070258-
/O.CAN.KJAN.SV.W.0091.000000T0000Z-190407T0315Z/
Sunflower MS-
948 PM CDT SAT APR 6 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SUNFLOWER COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3337 8992 3301 9033 3302 9034 3301 9036
      3301 9043 3310 9045 3323 9043 3357 9026
TIME...MOT...LOC 0248Z 225DEG 37KT 3317 9036 

$$

MSC015-051-053-083-070315-
/O.CON.KJAN.SV.W.0091.000000T0000Z-190407T0315Z/
Holmes MS-Carroll MS-Leflore MS-Humphreys MS-
948 PM CDT SAT APR 6 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR NORTHWESTERN HOLMES...SOUTHWESTERN CARROLL...SOUTHEASTERN LEFLORE
AND EASTERN HUMPHREYS COUNTIES...

At 948 PM CDT, a severe thunderstorm was located near Thornton,
moving northeast at 45 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe storm will be near...
  Tchula around 955 PM CDT.
  Black Hawk, Sidon and Seven Pines around 1015 PM CDT.

Other locations impacted by this severe thunderstorm include Morgan
City and Cruger.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3337 8992 3301 9033 3302 9034 3301 9036
      3301 9043 3310 9045 3323 9043 3357 9026
TIME...MOT...LOC 0248Z 225DEG 37KT 3317 9036 

HAIL...1.00IN
WIND...60MPH
 
$$

JM
060 
WWUS54 KJAN 070256
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
956 PM CDT SAT APR 6 2019

MSC015-051-053-083-070305-
/O.CAN.KJAN.SV.W.0091.000000T0000Z-190407T0315Z/
Holmes MS-Carroll MS-Leflore MS-Humphreys MS-
956 PM CDT SAT APR 6 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN HOLMES...
SOUTHWESTERN CARROLL...SOUTHEASTERN LEFLORE AND EASTERN HUMPHREYS
COUNTIES IS CANCELLED...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled.

LAT...LON 3337 8992 3301 9033 3302 9034 3301 9036
      3301 9043 3310 9045 3323 9043 3357 9026
TIME...MOT...LOC 0254Z 197DEG 48KT 3325 9033 

$$

JM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 6, 6:28 PM CDT, 3 hours 1 minute earlier.

Area forecast discussion, Apr 6, 6:28 PM CDT, 3 hours 1 minute before
Area Forecast Discussion
National Weather Service Jackson MS
628 PM CDT Sat Apr 6 2019

.UPDATE...
Updated for 00Z aviation discussion

&&

.AVIATION...
00Z TAF discussion:
A line of showers and thunderstorms extends over the eastern
portions of the area this afternoon. The storms will begin to
affect GTR in the next couple of hours as they continue to trek
northeast. More isolated storms are occurring over the delta.
Isolated to scattered storms will continue to be possible across
the delta this evening affecting GLH, but expect the remaining
sites to be clear of storms after the current activity moves to
the east of the area. Expect a mix of VFR/MVFR conditions for much
of the remainder of the period, with more thunderstorm activity
possible by the end of the period. /15/

.DISCUSSION...

Tonight and Sunday: Mainly isolated intense convection over
portions of east central LA at the moment along surface warm
front. Presently, expect these storms to continue moving east
along the boundary with more isolated convection developing along
the boundary as it continues to lift northward over the next few
hours. More widespread convection will develop over the ArkLaMiss
Delta later into this evening as surface low over the ArkLaTex
moves into eastern AR. While shear away from the boundary is not
overly impressive, steep mid level lapse rates should compensate
sufficiently for robust updrafts and a severe threat continuing
through midnight with large hail and damaging winds being the main
threats. Loss of heating and diminishing wind fields later
tonight will allow for convection to wind down and low clouds to
fill back in with the cooling boundary layer.

The forecast area looks to stay firmly in the warm sector Sunday
with no appreciable approaching features for much of the day. Thus,
only expecting isolated convection in locations where the cap is
weakest. Cap looks to diminish by late afternoon as the surface low
over southeast TX begins to lift out to the northeast. An uptick in
convective coverage and intensity should occur from the southwest by
late afternoon./26/

Sunday night through Monday night: A couple of small
perturbations aloft will periodically enhance storm coverage
during the evening before the main upper trough begins to approach
late Sunday night into early Monday. Increasing low level flow
and deep layer shear will support organized storms and a slight
risk for severe weather, so will continue to mention this in the
HWO/graphics. Additional storms may develop with heating Monday in
direct association with the upper trough. Timing details in the
Sunday night through Monday period are of low confidence. Look for
showers to end Monday night as the trough moves off to east.

Tuesday through Saturday: A shortwave ridge will bring generally
dry and warm weather to the ArkLaMiss region during the mid to
late week, but will need to monitor convective potential with a
trough passage for Thursday into Friday. At this time it looks
like the trough will pass before for a significant storm/severe
weather threat can develop. High pressure will briefly move in
behind the trough as we go into the weekend, but another
significant system may be quick to follow. /EC/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       66  80  65  77 /  35  31  81  69
Meridian      65  82  65  78 /  44  24  70  73
Vicksburg     67  80  64  77 /  45  58  88  69
Hattiesburg   66  80  66  79 /  15  30  72  72
Natchez       67  80  65  75 /  18  69  84  65
Greenville    66  78  63  75 /  71  65  90  71
Greenwood     66  81  63  76 /  74  37  88  78

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.

&&

15
Hazardous weather outlook, Apr 6, 4:54 PM CDT, 4 hours 35 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
454 PM CDT Sat Apr 6 2019

ARZ074-075-LAZ007>009-015-MSZ018-019-025-034-035-040-041-072200-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Bolivar-Sunflower-Leflore-Washington-Humphreys-Issaquena-Sharkey-
454 PM CDT Sat Apr 6 2019

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, central Mississippi, north central
Mississippi, northwest Mississippi, and west central Mississippi.

.DAY ONE...Tonight and Sunday

SEVERE THUNDERSTORMS
THREAT...Enhanced
TIMING...Tonight

Severe storms are expected to affect the outlook area through the
evening. Damaging wind gusts to 70 mph and hail to golf ball size
will be the primary concerns, with some potential for a couple of
tornadoes.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Sunday night through Friday

Additional storms with heavy rainfall will be likely late Sunday
through Sunday night. A few severe storms and localized flash
flooding will be possible. The primary severe weather concerns
will be damaging wind gusts to 60 mph, hail to quarter size, and
possibly a few tornadoes.

(https://www.weather.gov/images/jan/graphicast/2.png)
(https://www.weather.gov/images/jan/graphicast/3.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight
and Sunday night.

LAZ016-023-025-MSZ026>033-036>039-042>050-053-072200-
Madison LA-Franklin LA-Tensas-Grenada-Carroll-Montgomery-Webster-
Clay-Lowndes-Choctaw-Oktibbeha-Holmes-Attala-Winston-Noxubee-
Yazoo-Madison MS-Leake-Neshoba-Kemper-Warren-Hinds-Rankin-Scott-
Claiborne-
454 PM CDT Sat Apr 6 2019

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, north central Mississippi,
northeast Mississippi, and southwest Mississippi.

.DAY ONE...Tonight and Sunday

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Tonight

The threat for severe storms will continue through the evening.
Damaging wind gusts and hail will be the primary concerns, with
some potential for a couple of tornadoes.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Sunday night through Friday

Additional storms with heavy rainfall will be likely late Sunday
afternoon through Sunday night. A few severe storms and localized
flash flooding will be possible. The primary severe weather
concerns will be damaging wind gusts to 60 mph, hail to quarter
size, and possibly a few tornadoes.

(https://www.weather.gov/images/jan/graphicast/2.png)
(https://www.weather.gov/images/jan/graphicast/3.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight
and Sunday night.

LAZ024-026-MSZ051-052-054>066-072>074-072200-
Catahoula-Concordia-Newton-Lauderdale-Copiah-Simpson-Smith-Jasper-
Clarke-Jefferson-Adams-Franklin MS-Lincoln-Lawrence-
Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest-
454 PM CDT Sat Apr 6 2019

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, east central Mississippi, and
south central Mississippi.

.DAY ONE...Tonight and Sunday

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Tonight

A few severe storms will be possible this evening. The primary
concerns will be for wind gusts up to 60 mph and hail up to
quarter size.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Sunday night through Friday

Storms with heavy rainfall will be possible Sunday night. A few
severe storms and localized flash flooding will be possible. The
primary severe weather concerns will be damaging wind gusts to 60
mph, hail to quarter size, and possibly a few tornadoes.

(https://www.weather.gov/images/jan/graphicast/2.png)
(https://www.weather.gov/images/jan/graphicast/3.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight
and Sunday night.

21

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms are expected.
Moderate...Severe storms expected with significant
 severe weather possible.
Enhanced...Severe storms expected.
Slight...Severe storms possible.
Marginal...Isolated severe storms possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   https://www.spc.noaa.gov/
Meso Analysis...
   https://www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   https://www.spc.noaa.gov/products/outlook/
Storm Reports...
   https://www.spc.noaa.gov/climo/online/

In the hours before

Local storm report, Apr 6, 6:52 PM CDT, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
652 PM CDT SAT APR 6 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     TSTM WND DMG     2 W SILOAM              33.64N 88.78W
04/06/2019                   CLAY               MS   LAW ENFORCEMENT

            SEVERAL TREES WERE DOWN IN CENTRAL CLAY
            COUNTY.

&&

TW
Local storm report, Apr 6, 6:53 PM CDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
653 PM CDT SAT APR 6 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0642 PM     TSTM WND DMG     WEST POINT              33.61N 88.65W
04/06/2019                   CLAY               MS   PUBLIC

            SOCIAL MEDIA REPORT OF A TREE DOWN IN WEST
            POINT.

&&

TW
Special weather statement, Apr 6, 7:29 PM CDT, 2 hours before
Special Weather Statement
National Weather Service Jackson MS
729 PM CDT SAT APR 6 2019

ARZ074-LAZ007-070100-
Ashley AR-Morehouse LA-
729 PM CDT SAT APR 6 2019

...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL ASHLEY COUNTY IN
SOUTHEASTERN ARKANSAS AND NORTHWESTERN MOREHOUSE PARISHES UNTIL 800
PM CDT...

At 729 PM CDT, Meteorologists were tracking a strong thunderstorm
near Beekman, or 7 miles north of Bastrop, moving east at 40 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

This strong thunderstorm will be near...
  Beekman around 735 PM CDT.
  Galion around 745 PM CDT.
  Jones around 755 PM CDT.

Other locations impacted by this storm include Bonita.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3279 9205 3280 9206 3301 9206 3308 9164
      3279 9164 3276 9206
TIME...MOT...LOC 0029Z 259DEG 34KT 3288 9195

JM
Special weather statement, Apr 6, 8:30 PM CDT, 59 minutes before
Special Weather Statement
National Weather Service Jackson MS
830 PM CDT SAT APR 6 2019

MSZ027>029-032-037-070200-
Carroll MS-Attala MS-Montgomery MS-Choctaw MS-Webster MS-
830 PM CDT SAT APR 6 2019

...A STRONG THUNDERSTORM WILL AFFECT CHOCTAW...SOUTHEASTERN
CARROLL...NORTHEASTERN ATTALA...SOUTHWESTERN WEBSTER AND SOUTHEASTERN
MONTGOMERY COUNTIES UNTIL 900 PM CDT...

At 830 PM CDT, Meteorologists were tracking a strong thunderstorm
near Hesterville, or 10 miles north of Kosciusko, moving northeast at
40 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Poplar Creek around 840 PM CDT.
  Chester around 900 PM CDT.

Other locations impacted by this storm include French Camp, Mccool
and Weir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3332 8909 3329 8909 3309 8963 3327 8980
      3361 8933
TIME...MOT...LOC 0130Z 241DEG 36KT 3322 8961

JM
Special weather statement, Apr 6, 8:45 PM CDT, 44 minutes before
Special Weather Statement
National Weather Service Jackson MS
845 PM CDT SAT APR 6 2019

ARZ075-LAZ008-009-MSZ019-034-040-041-070215-
Chicot AR-East Carroll LA-West Carroll LA-Washington MS-Sharkey MS-
Sunflower MS-Issaquena MS-
845 PM CDT SAT APR 6 2019

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN CHICOT COUNTY...
NORTHEASTERN EAST CARROLL AND NORTHEASTERN WEST CARROLL PARISHES...
SOUTHWESTERN SUNFLOWER...WASHINGTON...NORTHWESTERN ISSAQUENA AND
NORTHWESTERN SHARKEY COUNTIES UNTIL 915 PM CDT...

At 845 PM CDT, Meteorologists were tracking a strong thunderstorm
over Gassoway, or 10 miles southeast of Eudora, moving northeast at
35 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

This strong thunderstorm will be near...
  Glen Allan around 900 PM CDT.
  Grace around 905 PM CDT.
  Hollandale and Panther Burn around 915 PM CDT.

Other locations impacted by this storm include Mayersville,
Kilbourne, Forest, Arcola and Pioneer.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3292 9091 3272 9145 3337 9124 3353 9090
      3353 9076 3360 9076 3362 9071 3362 9070
TIME...MOT...LOC 0145Z 244DEG 32KT 3298 9117

JM
Special weather statement, Apr 6, 9:15 PM CDT, 14 minutes before
Special Weather Statement
National Weather Service Jackson MS
915 PM CDT SAT APR 6 2019

MSZ019-025-034>036-041-070245-
Washington MS-Sharkey MS-Humphreys MS-Leflore MS-Sunflower MS-
Holmes MS-
915 PM CDT SAT APR 6 2019

...A STRONG THUNDERSTORM WILL AFFECT SUNFLOWER...NORTHWESTERN
HOLMES...WESTERN LEFLORE...SOUTHEASTERN WASHINGTON...NORTHERN
HUMPHREYS AND NORTHERN SHARKEY COUNTIES UNTIL 945 PM CDT...

At 914 PM CDT, Meteorologists were tracking a strong thunderstorm
near Murphy, or 8 miles west of Belzoni, moving northeast at 35 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Isola around 925 PM CDT.
  Belzoni around 930 PM CDT.
  Swiftown around 940 PM CDT.

Other locations impacted by this storm include Doddsville, Schlater,
Morgan City and Cruger.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3378 9036 3323 9020 3297 9091 3362 9070
      3362 9066 3365 9066
TIME...MOT...LOC 0214Z 244DEG 32KT 3316 9062

JM

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 6, 8:15 PM CDTRiver Flood WarningJANClay5 days
Apr 6, 8:30 PM CDTSpecial Weather StatementJANChoctaw30 min
Apr 6, 8:45 PM CDTSpecial Weather StatementJANWashington30 min
Apr 6, 9:15 PM CDTSpecial Weather StatementJANHumphreys, Leflore, Sunflower30 min
Apr 6, 9:44 PM CDTSevere Thunderstorm WarningJANAttala, Carroll, Holmes, Montgomery46 min
Apr 6, 10:30 PM CDTSpecial Weather StatementJANAttala, Choctaw, Montgomery, Webster30 min
Apr 7, 5:45 AM CDTSevere Thunderstorm WarningJANWashington45 min
Apr 7, 6:09 AM CDTSevere Thunderstorm WarningJANBolivar51 min
Apr 7, 6:33 AM CDTSpecial Weather StatementJANSunflower27 min
Apr 7, 6:48 AM CDTSpecial Weather StatementJANSunflower27 min
Apr 7, 7:10 AM CDTSpecial Weather StatementJANLeflore35 min
Apr 7, 8:26 AM CDTSpecial Weather StatementJANBolivar34 min
Apr 7, 9:10 AM CDTRiver Flood WarningJANNeshoba16 days
Apr 7, 9:10 AM CDTSpecial Weather StatementJANBolivar35 min
Apr 7, 9:11 AM CDTRiver Flood WarningJANMadison, Yazoo24 days
Apr 7, 9:21 AM CDTSpecial Weather StatementJANBolivar24 min
Apr 7, 10:01 AM CDTSpecial Weather StatementJANBolivar44 min
Apr 7, 10:15 AM CDTRiver Flood WarningJANLeflore25 hr
Apr 7, 10:15 AM CDTRiver Flood WarningJANHumphreys71 hr
Apr 7, 10:18 AM CDTSevere Thunderstorm WarningJANBolivar, Sunflower, Washington42 min
Apr 7, 10:50 AM CDTSpecial Weather StatementJANLeflore40 min
Apr 7, 11:25 AM CDTSpecial Weather StatementJANGrenada50 min
Apr 7, 12:06 PM CDTSpecial Weather StatementJANMontgomery39 min
Apr 7, 12:54 PM CDTSpecial Weather StatementJANHolmes51 min
Apr 7, 12:59 PM CDTSevere Thunderstorm WarningJANYazoo25 min
Apr 7, 1:00 PM CDTSevere Thunderstorm WarningJANHolmes34 min
Apr 7, 1:04 PM CDTSpecial Weather StatementJANChoctaw41 min
Apr 7, 2:57 PM CDTFlash Flood WatchJANBolivar, Carroll, Grenada, Holmes, Humphreys, Issaquena and 7 more26 hr
Apr 7, 3:13 PM CDTSpecial Weather StatementJANLowndes32 min
Apr 7, 3:25 PM CDTSpecial Weather StatementJANYazoo35 min
Apr 7, 3:56 PM CDTSpecial Weather StatementJANMadison34 min
Apr 7, 3:59 PM CDTSpecial Weather StatementJANYazoo46 min
Apr 7, 4:07 PM CDTSevere Thunderstorm WarningJANMadison26 min
Apr 7, 4:40 PM CDTSpecial Weather StatementJANNoxubee35 min
Apr 7, 4:44 PM CDTSevere Thunderstorm WarningJANLeake, Madison46 min
Apr 7, 5:35 PM CDTSpecial Weather StatementJANAttala25 min
Apr 7, 5:46 PM CDTSpecial Weather StatementJANSharkey44 min
Apr 7, 5:53 PM CDTSpecial Weather StatementJANWinston52 min
Apr 7, 5:57 PM CDTSpecial Weather StatementJANAttala48 min
Apr 7, 6:08 PM CDTSpecial Weather StatementJANYazoo52 min
Apr 7, 6:18 PM CDTSevere Thunderstorm WarningJANAdams57 min
Apr 7, 6:24 PM CDTSpecial Weather StatementJANHumphreys51 min
Apr 7, 6:28 PM CDTSevere Thunderstorm WarningJANYazoo30 min
Apr 7, 6:35 PM CDTSpecial Weather StatementJANWinston40 min
Apr 7, 6:38 PM CDTSpecial Weather StatementJANChoctaw52 min
Apr 7, 6:50 PM CDTSpecial Weather StatementJANHolmes40 min
Apr 7, 6:54 PM CDTSevere Thunderstorm WarningJANHolmes36 min
Apr 7, 6:58 PM CDTSpecial Weather StatementJANHumphreys32 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.